Siberian Mathematical Journal

, Volume 29, Issue 2, pp 170–175 | Cite as

Pfaff systems with coefficients from Ln and their geometrical applications

  • Yu. E. Borovskii
Article
  • 12 Downloads

Keywords

Geometrical Application Pfaff System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. E. Borovskii, “Completely integrable Pfaff systems,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 2, 28–40 (1959).Google Scholar
  2. 2.
    Yu. E. Borovskii, “On completely integrable Pfaff systems,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 35–38 (1960).Google Scholar
  3. 3.
    Yu. E. Borovskii, Generalized Solutions of Completely Integrable Pfaff Systems, Thesis, Leningrad State Univ. (1959).Google Scholar
  4. 4.
    S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  5. 5.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics, Leningrad State Univ. (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. E. Borovskii

There are no affiliations available

Personalised recommendations